Hi. I'm not a medical professional, just the parent of a kid with diabetes. To be upfront, I've never taken weight loss pills, no one in my family has, so I have no knowledge about them and am usually skeptical about their claims. With any such pill, though, I wouldn't do anything without first checking with my doctor (both personal and endo) about the effects. I did a search for info on cylaris, and the weight loss predictions sound like marketing hype. I can't find anywhere that their study proving their results is actually published. I can't find any information on how it actually works on your body, so it's hard to say what the effects on your diabetes control would be.
Looking at the ingredients, it's made of herbs and soy and vitamins that you can get through FDA approved vitamin supplements. Their claims aren't fact-checked by anyone. Just a word of caution before you spend your hard-earned money on something which may not work. Regardless, the first thing I'd do is talk to your doctor about that pill.
I agree with the previous posting. I believe the very first thing you should do is ask your doctor why he or she has not worked with you much earlier to get your weight within normal levels. Any endocrinologist worth his or her money SHOULD care about the patient's weight because it affects the patient's sensitivity to insulin and of course can make blood pressure problems happen. So your doctor should be right with you in wanting your weight to be normal.
I would ask directly for a diet plan and for help in lowering insulin dosage when the carbs are changed (as I assume they will be if you lower your calorie intake). A change in diet should start the weight loss and maybe adding some regular exercise (even walking around the block each morning or evening) should help.
I would change my diet to a low carb diet. A lot of news has been coming out about low carb and I am doing low carb. It has really helped me keep my BG down to an acceptable leval.
You might try researching the Dr. Bernstein diet for diabetics. It really works and does not affect a person in any bad way. You also do not have to starve yourself on this diet. I eat between 2000 up to 3000 calories a day but those calories are coming from low carb food. My total carb intake is about 100 grams of carbs a day verses the normal 300 - 400 grams a day most people eat (no wonder they can't lose weight). I have actually lost a few pounds with out even trying.
The only thing about a low carb diet is that a lot of Drs do not believe in it as they have all been brought up on the high carb way of living and think that the ADA diet is the only diet for diabetics. When I did the ADA diet I not only gained weight, but I could never keep my BG numbers in line (I was always high). Now I keep my numbers very, very close to normal doing the low carb. But be warned, Most people do not believe that you can eat low carb and get thin, but it is true.
And last but not least, don't forget to exercise (very important).
I have been very successful in losing my weight within one month of time period.It was amazing.My
weight was reduced from 250 pounds to 170 pounds.
Initially i worked hard to reduce my weight but of no use after i took suggestion from doctor about
lose weight according to the blood type i have visited a site which helped me alot.
I suggest you to go for that and reduce your weight easily.http://www.losingweighteasily.com
I have been very successful in losing my weight within one month of time period.It was amazing.My weight was reduced from 250 pounds to 170 pounds.
Initially i worked hard to reduce my weight but of no use after i took suggestion from doctor about lose weight according to the blood type i have visited a site which helped me alot.
I suggest you to go for that and reduce your weight easily.
I have noticed that symlin works great! This is a relatively new drug that someone with type one diabetes gives themself in an injection prior to eating a meal. It reduces the amount of insulin you need with meals and also makes the insulin you do use more effective. The worst and most noted side effect of this medication is nausea, which in turn causes you to eat less at meals. It is best given before a high fat/calorie meal. I have noticed positive results with this medication. It can leave some icky looking bruises though where you give your injections. I would look into it for anyone interested in losing weight!